# SDR UALA2009090802800

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 46,709 hours, 16,815 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 110
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELAC 2 PITCH FAULT, FLIGHT DIVERTED.  SWAPPED ELAC 1 AND 2 FAULT FOLLOWED BOX REPLACED ELAC2.  ACP OPS TEST OF ELAC2 AND CAT III MM 22-97-00 PASSED CAT III LAND TEST.
